ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
ALGEBRAIC APPROACH TO GAUGE-THEORY AND ITS NONCOMMUTATIVE EXTENSION 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1992, 卷号: 17, 期号: 2, 页码: 175-182
Authors:  WU, K;  ZHANG, RJ;  WU, K , CHINESE CTR ADV SCI & TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(304Kb)  |  Favorite  |  View/Download:81/7  |  Submit date:2012/08/28
Compact Matrix Pseudogroups  Yang-baxter Equation  Quantum Groups  Differential-calculus